Hopf structure and the Kummer theory of formal groups.
Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 1-11
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
p-adic numbers, Lubin-Tate power series, formal group, endomorphism, Kummer theory, integral group ring, Hopf algebra
@article{JRAM_1987__0375_0376_152901,
author = {M.J. Taylor},
title = {Hopf structure and the {Kummer} theory of formal groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--11},
year = {1987},
volume = {0375_0376},
zbl = {0609.12015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152901/}
}
M.J. Taylor. Hopf structure and the Kummer theory of formal groups.. Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 1-11. http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152901/